Benadryl Benadryl Allergy Caplets

100 Caplets

$31.99

Benadryl

Benadryl Allergy Caplets

100 Caplets
  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getAggregateRating, 17.16ms
  • REVIEWS, PRODUCT
  • bvseo-msg: HTTP status code of 404 was returned;

$31.99

+
Max: 2
Description
BENADRYL® Caplets provide fast, effective relief from allergies. Each caplet contains 25 milligrams of diphenhydramine hydrochloride, an antihistamine, to treat sneezing, runny nose, itchy and watery eyes, skin itch, and hives. Trusted by doctors and moms for more than 60 years, BENADRYL® is safe and effective.

Caution:  Do not use; with any other product containing diphenhydramine, even one used on skin, more than the recommended dosage or use for prolonged periods of time except on the advice of a doctor, if you are allergic to diphenhydramine or to any other ingredients in this product.

Ask a doctor or pharmacist before use if you; have glaucoma, breathing problem such as emphysema, chronic bronchitis, or chronic asthma, difficulty with urination due to an enlargement of the prostate gland, a cough that is accompanied by excessive secretions, are taking other antihistamines, sedatives or tranquilizers, are pregnant or breastfeeding.

When using this product; marked drowsiness may occur, excitability may occur, especially in children, alcohol, sedatives and tranquilizers may increase drowsiness, do not drive, operate machinery or engage in activities requiring mental alertness, avoid alcoholic drinks.

Stop use and ask a doctor if; symptoms worsen, last for more than 7 days or if new symptoms occur.

Keep out of reach of children. In case of overdose, call a Poison Control Centre or get medical help right away. Read the complete label before use and follow all directions.  Do not use if blister unit is broken. Store at 15 to 30°C.

Should you require consultation with a pharmacist, you may contact our Well.ca Pharmacist. Please read the label, warnings and inserts provided by the manufacturer and consult your healthcare professional when purchasing medications or natural health products to be sure the product is right for you.

Features
  • Fast, effective relief of allergy symptoms
  • Contains 25 mg diphenhydramine hydrochloride per caplet
  • Treats runny nose and itchy and watery eyes
  • Relieves skin itch, and hives
Ingredients
Diphenhydramine Hydrochloride, 25 mg Non-medicinal ingredients: Celluloses, Dicalcium phosphate, D&C Red No. 27, Polyethylene glycol, Polysorbate, Starch, Stearic acid, Titanium dioxide, Wax, Zinc stearate.
Shipping & Returns
  • Unfortunately, due to the nature of this item, we cannot accept any returns.
  • We are only able to ship this item to Canadian customers.
  • This item cannot be shipped to Quebec due to provincial pharmacy regulations.
Click here for more information
  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getReviews, 3.73ms
  • REVIEWS, PRODUCT
  • bvseo-msg: HTTP status code of 404 was returned; HTTP status code of 404 was returned;